Skip to Content

WEAAD 2019 Program 

Subject to change

Time

Activity / Presentation

8.15am Registration
8.45am

Master of Ceremony: Ian Henschke

Welcome: Carolanne Barkla Chief Executive, Aged Rights Advocacy Service

8:50am

Welcome to Country:  Frank Wanganeen

9:00am Opening:  The Honourable Stephen Wade MLC, Minister for Health & Wellbeing
9:15am

Keynote: Hon. Dr Kay Patterson Age Discrimination Commissioner, Australian Human Rights Commission

Topic of presentation: TBA

9:50am

Keynote: Dr Duncan McKellar Head of Unit for Older Persons’ Mental Health Services, Northern Adelaide Local Health Network (NAHLN)

Topic of presentation: TBA

10.30am

MORNING TEA (30 minutes)

11:00am   

Carolanne Barkla Chief Executive, Aged Rights Advocacy Service

Topic of presentation: ‘State of the Nation’

11.30am

Jeanette Walters Director of Intergovernment Relations and Ageing, Office for Ageing Well

Topic of presentation: 'The new Adult Safeguarding Unit’

12.00pm

Q&A Panel Discussion

1.00pm

LUNCH (1 hour)

2.00pm

Beverley Lange Chief Executive, Elder Abuse Action Australia (EAAA)

Topic of presentation: 'EAAA – A National Voice to end elder abuse'

2.30pm

Jenni Caruso Lecturer, Adelaide University

Topic of presentation: 'Dealing with Elder Abuse in the Aboriginal Community'

3.00pm

Detective Chief Inspector Richard Lambert South Australia Police (SAPOL), Public Protection Branch

Topic of presentation: TBA

3.30pm

Presentation TBC

4.00pm      

Closing remarks: Anne Burgess, Chairperson, Aged Rights Advocacy Service

4.10 – 5:00pm

REFRESHMENTS